On sign-independent and almost sign-independent convergence in normed linear spaces

Göte Nordlander

TBD mathscidoc:1701.332166

Arkiv for Matematik, 4, (4), 287-296, 1962.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:26 uploaded by arkivadmin ] [ 1085 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{göte1962on,
  title={On sign-independent and almost sign-independent convergence in normed linear spaces},
  author={Göte Nordlander},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203426419404975},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={4},
  pages={287-296},
  year={1962},
}
Göte Nordlander. On sign-independent and almost sign-independent convergence in normed linear spaces. 1962. Vol. 4. In Arkiv for Matematik. pp.287-296. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203426419404975.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved